# SDR ABXA20140814270

- Difficulty date: August 14, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Part number: 146T500093
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE UPPER CHORD RT SIDE AT STATION 1153 IS CORRODED.  FABRICATED FWD BILGE UPPER CHORD RT SIDE PN 146T5000-93 IAW DWG 146T5000.  SDR INFO CORRODED L2, PN 146T5000-93, PART NAME SPLICE PLATE, SN NSN, FS & BS LOC STRINGER 31L TO 31R, STRINGER & WS LOC STATION 1153.  ACFT WAS GNDED.
